MathSciNet Relay Station
MathSciNet bibliographic data
MR2199458 57N10 (57M27)
Bachman, David; Schleimer, Saul; Sedgwick, Eric Sweepouts of amalgamated 3-manifolds. Algebr. Geom. Topol. 6 (2006), 171–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement